Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 321, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Oct 27, 2010, 4:49 PM CDT for Sumter County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2010, 4:49 PM CDT (21:49 UTC)
- Expired
- Oct 27, 2010, 5:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Sumter County, AL
The radar
The Birmingham radar (KBMX), 144 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 27, 11:49 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1358 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
750
WUUS54 KBMX 272149
SVRBMX
ALC119-272230-
/O.NEW.KBMX.SV.W.0321.101027T2149Z-101027T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 PM CDT WED OCT 27 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 530 PM CDT
* AT 449 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF CUBA...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CUBA...YORK...LIVINGSTON...BOYD...THE UNIVERSITY OF WEST ALABAMA...
COATOPA...DUG HILL AND BLUFFPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR SOUTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3264 8840 3269 8804 3262 8808 3259 8805
3261 8797 3255 8796 3247 8796 3244 8803
3238 8804 3236 8801 3240 8842
TIME...MOT...LOC 2149Z 269DEG 25KT 3251 8847
$$
192 follow-up statements
570
WWUS54 KBMX 272210
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
510 PM CDT WED OCT 27 2010
ALC119-272230-
/O.CON.KBMX.SV.W.0321.000000T0000Z-101027T2230Z/
SUMTER AL-
510 PM CDT WED OCT 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SUMTER
COUNTY UNTIL 530 PM CDT...
AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR YORK...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...THE UNIVERSITY OF WEST ALABAMA...BLUFFPORT...
COATOPA...DUG HILL...SUMTER...SUCARNOOCHEE RIVER...BELLAMY...LILITA
AND WOODFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3264 8840 3269 8804 3262 8808 3259 8805
3261 8797 3255 8796 3247 8796 3244 8803
3242 8804 3242 8842
TIME...MOT...LOC 2210Z 264DEG 26KT 3253 8830
$$
19174
WWUS54 KBMX 272224
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
524 PM CDT WED OCT 27 2010
ALC119-272234-
/O.EXP.KBMX.SV.W.0321.000000T0000Z-101027T2230Z/
SUMTER AL-
524 PM CDT WED OCT 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUMTER COUNTY WILL
EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3264 8840 3269 8804 3262 8808 3259 8805
3261 8797 3255 8796 3247 8796 3244 8803
3242 8804 3242 8842
TIME...MOT...LOC 2224Z 264DEG 26KT 3251 8823
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 3:04 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Oct 27, 3:04 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 304 PM CDT WED OCT 27 2010 .DISCUSSION... WE NEEDED THE RAIN AND WE ARE GOING TO CONTINUE TO SEE IT FOR THE NEXT 12 TO 18 HOURS. WALKED IN THE DOOR THIS MORNING AND THE FRONT WAS NEAR A TUSCALOOSA TO BIRMINGHAM TO GADSDEN LINE. THIS AFTERNOON THE FRONT IS NEAR A TUSCALOOSA TO CALERA TO ANNISTON LINE. SO NOT MUCH MOVEMENT AT ALL. OVERALL A GLIMPSE AT SOME MESOSCALE FEATURES REVEALS WEAK TO MODERATE 0-1 KM SHEAR AROUND 20 KTS. VERY HIGH PWATS AROUND 1.8 INCHES. SURFACE BASED CAPES ARE AROUND 1500 TO 2000 J/KG...WITH MLCAPES OF 750 TO 1500 J/KG. SURFACE DEWPOINTS ARE GOING UP AND ARE IN THE LOW 70S...WITH THE HIGHEST IN THE SOUTHEAST. THE BIGGEST EYE CATCHER IS THE COOLING TOPS OF CLOUDS THROUGH OUT THE SOUTHERN HALF OF THE AREA. WOULD ANTICIPATE THAT WE WILL SEE AN INCREASE IN OVERALL INTENSITY OVER THE NEXT FEW HOURS AS THE AIRMASS BECOMES INCREASING UNSTABLE WITH THE HEATING OF THE AFTERNOON. ESPECIALLY WITH THE RECORD BREAKING HEAT ONCE AGAIN IN MONTGOMERY. UNTIL THIS FRONT CAN BEGIN ITS FORWARD PROGRESSION WE WILL CONTINUE TO SEE A TWO OR THREE TIER BAND OF RAIN ACROSS THE CENTRAL PORTIONS OF CENTRAL ALABAMA. THE MAIN CONCENTRATION FOR THE REST OF THE AFTERNOON WILL BE BETWEEN I-20 AND I-85. CLOSER TO SUNSET...WOULD EXPECT THE RAINS TO MOVE JUST PAST THE I-85 CORRIDOR. MODELS ARE HINTING AT A POSSIBLE DECREASE IN COVERAGE RIGHT AT SUNSET...ONLY TO REDEVELOP AS THE SHORTWAVE KICKER BEGINS TO MOVE CLOSER TO THE AREA AROUND 6Z. THIS KICKER SHOULD PUSH THE MAIN RAIN BAND INTO SOUTHERN SECTIONS OF THE REGION BY SUNRISE. FINALLY THE CLEARING WILL OCCUR THURSDAY AFTERNOON WITH THE DRIER AND COOLER AIR MOVING IN THURSDAY NIGHT. MAIN CONCERN OVER THE WEEKEND WILL BE THE COLD MORNINGS. LOWS WILL BE IN THE 30S EACH MORNING FROM FRIDAY TO SUNDAY MORNING. SATURDAY LOOKS TO BE THE COLDEST WITH TEMPERATURES IN THE 32 TO 36 DEGREE RANGE. STILL TOO EARLY TO ISSUE ANY ADVISORIES...BUT WOULD ANTICIPATE FROST ADVISORIES AT BEST WITH A POSSIBLE FREEZE SATURDAY MORNING. LOOKING AHEAD TO NEXT WEEK...LONG RANGE MODELS CONTINUE TO HINT AT AN UPPER LEVEL LOW PRESSURE SLIDING DOWN ACROSS THE SOUTHEAST. AS IT GATHERS STRENGTH...IT KICKS OFF A SURFACE LOW PRESSURE ALONG THE NORTHERN GULF. THE EURO TAKES THE LOW EVEN FURTHER SOUTH. THIS MAY BE A TOUCH TO LOW BUT THE SCENARIO IS INTERESTING AS THIS SCENARIO USUALLY BRINGS A SIGNIFICANT COLD AIRMASS. WHILE THIS COLD AIRMASS IS NOT EXPECTED...IT COULD BE INTERESTING WEATHER WISE FOR MUCH OF NEXT WEEK AS PRECIPITATION REMAINS IN THE FORECAST THROUGH THE END OF THE PERIOD. && .AVIATION...18Z TAF DISCUSSION. THE OVERALL PATTERN IS FAIRLY COMPLEX AS OF THIS HOUR...AS A COLD FRONT IS SOMEWHERE BETWEEN TUSCALOOSA TO ANNISTON. THIS FRONT HAS BEEN WAVERING FOR MOST OF THE MORNING. MODELS INDICATE THAT THIS FRONT WILL CONTINUE TO WAVER FOR MUCH OF THE AFTERNOON AND EVENING...THUS CAUSING QUITE A HEADACHE IN REGARDS TO FORECASTING WINDS AND DIRECTION THROUGH THE EVENING. THE FRONT WILL FINALLY BEGIN TO PUSH SOUTHWARD BY 9Z BRINGING DRIER AIR AND DIMINISHING PRECIPITATION CHANCES FROM THE NORTH 9Z-13Z TIME FRAME...AND THE SOUTH AFTER 15Z. UNTIL THE FRONT PASSES...SHOWERS WILL BE ON AND OFF AND CEILINGS WILL BE UP AND DOWN. AMENDMENTS WILL BE SENT WHEN NEEDED. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 56 74 39 69 33 / 70 10 0 0 0 ANNISTON 62 73 39 67 36 / 80 20 0 0 0 BIRMINGHAM 55 71 41 68 39 / 70 10 0 0 0 TUSCALOOSA 56 73 41 68 35 / 60 10 0 0 0 CALERA 60 72 41 67 39 / 80 20 0 0 0 AUBURN 67 73 45 71 44 / 80 40 0 0 0 MONTGOMERY 69 75 42 70 39 / 80 40 0 0 0 TROY 70 77 41 70 36 / 70 50 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 16
Hazardous weather outlook, Oct 27, 1:07 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 107 PM CDT WED OCT 27 2010 ALZ011>015-017>050-281800- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 107 PM CDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS...INCLUDING ONE OR TWO TORNADOES...ARE POSSIBLE FOR AREAS ALONG AND SOUTH OF AN ANNISTON...CALERA...MARION LINE THROUGH 10 PM. IN ADDITION...NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND NORTH OF THIS LINE AND MOVE OVER THE SAME AREAS THROUGH TONIGHT. AS A RESULT...THE THREAT OF FLOODING WILL BE ON THE INCREASE NORTH OF HIGHWAY 80...INTERSTATE 85 AFTER DARK... ESPECIALLY IN THE LOW LYING AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AREAS OF FROST WILL BE POSSIBLE IN PORTIONS OF CENTRAL ALABAMA FRIDAY...SATURDAY...AND SUNDAY MORNINGS...AS COLD AIR MOVES INTO THE STATE BEHIND A COLD FRONT THURSDAY. THE COLDEST MORNING WILL LIKELY BE SATURDAY MORNING...WITH TEMPERATURES FALLING TO BETWEEN 32 AND 36 DEGREES IN MANY OUTLYING AREAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE POSSIBLE TODAY.
In the hours before
Local storm report, Oct 27, 3:26 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM LIGHTNING 4 S TALLADEGA 33.37N 86.10W
10/26/2010 TALLADEGA AL EMERGENCY MNGR
A HOME WAS STRUCK BY LIGHTNING ALONG BERNEY STATION ROAD.
POSSIBLE FIRE.
&&
LINHARESLocal storm report, Oct 27, 3:35 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 WNW CENTER POINT 33.65N 86.71W
10/26/2010 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZE HAIL WAS REPORTED NEAR CARSON ROAD AND RED
HOLLOW ROAD...BETWEEN PINSON AND CENTER POINT.
&&
LINHARESLocal storm report, Oct 27, 3:38 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 PM CDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 AM HEAVY RAIN SYCAMORE 33.25N 86.20W
10/27/2010 E1.50 INCH TALLADEGA AL BROADCAST MEDIA
HEAVY RAINFALL CAUSED MINOR FLOODING IN SYCAMORE. PARTIAL
LANE FLOODING ON HIGHWAY 280. RAIN AMOUNT ESTIMATED.
&&
LINHARESLocal storm report, Oct 27, 3:41 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 PM CDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 WNW SYLACAUGA 33.19N 86.29W
10/27/2010 E0.00 INCH TALLADEGA AL NWS EMPLOYEE
MINOR FLOODING ALONG HIGHWAY 280.
&&
LINHARESLocal storm report, Oct 27, 3:46 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
346 PM CDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN GADSDEN 34.01N 86.01W
10/26/2010 E2.00 INCH ETOWAH AL EMERGENCY MNGR
VERY HEAVY RAINFALL OCCURRED IN AND AROUND GADSDEN.
SEVERAL ROADS WERE TEMPORARILY IMPASSABLE DUE TO THE
HEAVY RAIN AND LEAF DEBRIS. THE WATER RECEDED QUICKLY.
THE RAIN AMOUNT WAS ESTIMATED.
&&
LINHARESLocal storm report, Oct 27, 3:51 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
351 PM CDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 2 WSW UPPER BEAR CREEK 34.26N 87.73W
10/26/2010 MARION AL FIRE DEPT/RESCUE
TREES AND POWER LINES WERE BLOWN DOWN IN THE VICINITY OF
BEAR CREEK ALONG COUNTY ROAD 367 AND STATE HIGHWAY 241.
0230 PM TSTM WND GST JASPER 33.85N 87.27W
10/26/2010 E45.00 MPH WALKER AL AMATEUR RADIO
WIND GUSTS REPORTED ON COUNTY ROAD 5 HOSE HILL RD WITH
VERY HEAVY RAIN.
0235 PM TSTM WND DMG 4 WSW JASPER 33.84N 87.34W
10/26/2010 WALKER AL EMERGENCY MNGR
HOLLY GROVE ROAD NEAR CORRIDOR X, THE ROOF WAS BLOWN OFF
A BARN, TRAPPING SEVERAL HORSES.
0257 PM FUNNEL CLOUD ODENVILLE 33.69N 86.40W
10/26/2010 ST. CLAIR AL PUBLIC
A COUPLE OF REPORTS OF A FUNNEL CLOUDS NEAR ODENVILLE.
0319 PM FUNNEL CLOUD ASHVILLE 33.83N 86.26W
10/26/2010 ST. CLAIR AL TRAINED SPOTTER
A FUNNEL CLOUD WAS OBSERVED NEAR ASHVILLE.
0320 PM TSTM WND DMG 5 NE CARBON HILL 33.94N 87.46W
10/26/2010 WALKER AL AMATEUR RADIO
TREES DOWN ON SLICK LIZZARD ROAD.
0325 PM TSTM WND DMG 2 ENE CALERA 33.11N 86.72W
10/26/2010 SHELBY AL AMATEUR RADIO
TREES WERE BLOWN DOWN AT 13199 STATE HIGHWAY 25.
0325 PM TSTM WND DMG 2 WNW HARPERSVILLE 33.35N 86.47W
10/26/2010 SHELBY AL PUBLIC
TREE DOWN BLOCKING THE ROAD AT WESTOVER RD AND HWY 280.
0330 PM TSTM WND DMG 4 SE HARPERSVILLE 33.30N 86.38W
10/26/2010 SHELBY AL PUBLIC
WIND GUSTS WERE ESTIMATED AT 45 MPH. VERY HEAVY RAIN ALSO
WAS REPORTED.
0352 PM TSTM WND DMG 1 SE GORDO 33.24N 87.89W
10/26/2010 PICKENS AL PUBLIC
LARGE TREE DOWN ON VEHICLE CAUSING MAJOR DAMAGE.
0420 PM TSTM WND DMG 3 NE ALPINE 33.39N 86.18W
10/26/2010 TALLADEGA AL EMERGENCY MNGR
SEVERAL TREE LIMBS WERE SNAPPED OFF AND A FEW SHEDS WERE
DAMAGED ON BARCLAY ROAD. A TORNADO WAS REPORTED BUT NOT
CONFIRMED.
0430 PM HAIL WALDO 33.39N 86.04W
10/26/2010 E1.00 INCH TALLADEGA AL BROADCAST MEDIA
QUARTER SIZE HAIL WAS REPORTED IN WALDO
0440 PM HAIL IRONATON 33.43N 85.97W
10/26/2010 E1.00 INCH TALLADEGA AL FIRE DEPT/RESCUE
0440 PM LIGHTNING 4 S TALLADEGA 33.37N 86.10W
10/26/2010 TALLADEGA AL EMERGENCY MNGR
A HOME WAS STRUCK BY LIGHTNING ALONG BERNEY STATION ROAD.
POSSIBLE FIRE.
0910 PM HAIL 2 WNW CENTER POINT 33.65N 86.71W
10/26/2010 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZE HAIL WAS REPORTED NEAR CARSON ROAD AND RED
HOLLOW ROAD...BETWEEN PINSON AND CENTER POINT.
0911 PM HAIL 5 ENE FULTONDALE 33.66N 86.73W
10/26/2010 M1.00 INCH JEFFERSON AL TRAINED SPOTTER
0923 PM TSTM WND GST 1 E TRUSSVILLE 33.64N 86.58W
10/26/2010 E60.00 MPH JEFFERSON AL AMATEUR RADIO
WINDS ESTIMATED 50-60 MPH WITH NO KNOWN DAMAGE.
0928 PM TSTM WND DMG CENTER POINT 33.64N 86.68W
10/26/2010 JEFFERSON AL LAW ENFORCEMENT
SEVERAL TREES WERE BLOWN DOWN NEAR CREELY ROAD, RICH ROAD
AND OLD SPRINGVILLE ROAD. A TREE FELL ON A HOUSE.
1000 PM HEAVY RAIN GADSDEN 34.01N 86.01W
10/26/2010 E2.00 INCH ETOWAH AL EMERGENCY MNGR
VERY HEAVY RAINFALL OCCURRED IN AND AROUND GADSDEN.
SEVERAL ROADS WERE TEMPORARILY IMPASSABLE DUE TO THE
HEAVY RAIN AND LEAF DEBRIS. THE WATER RECEDED QUICKLY.
THE RAIN AMOUNT WAS ESTIMATED.
1030 PM TSTM WND DMG 5 SE ODENVILLE 33.64N 86.33W
10/26/2010 ST. CLAIR AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN NEAR HIGHWAY 411, BOWMAN
ROAD IN THE COOK SPRINGS AREA.
0620 AM FUNNEL CLOUD MAPLESVILLE 32.79N 86.88W
10/27/2010 CHILTON AL EMERGENCY MNGR
FUNNEL CLOUD SIGHTED BY STATE EMA OVER MAPLESVILLE.
0636 AM FUNNEL CLOUD LAWLEY 32.86N 86.95W
10/27/2010 BIBB AL FIRE DEPT/RESCUE
VOLUNTEER FIRE DEPARTMENT REPORTS A FUNNEL CLOUD IN THE
LAWLEY AREA ALONG COUNTY ROAD 36.
0737 AM HEAVY RAIN SYCAMORE 33.25N 86.20W
10/27/2010 E1.50 INCH TALLADEGA AL BROADCAST MEDIA
HEAVY RAINFALL CAUSED MINOR FLOODING IN SYCAMORE. PARTIAL
LANE FLOODING ON HIGHWAY 280. RAIN AMOUNT ESTIMATED.
0800 AM HEAVY RAIN 2 WNW SYLACAUGA 33.19N 86.29W
10/27/2010 E0.00 INCH TALLADEGA AL NWS EMPLOYEE
HEAVY RAINFALL PRODUCED SOME FLOODING IN SOUTHERN
TALLADEGA COUNTY. MINOR FLOODING OCCURRED ALONG HIGHWAY
280.
1158 AM TSTM WND DMG 2 S WEDOWEE 33.28N 85.49W
10/27/2010 RANDOLPH AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN AND A FEW BARNS WERE
DAMAGED JUST SOUTH OF WEDOWEE. POSSIBLE TORNADO.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 7:41 PM CDT | Tornado Warning | BMX | Jefferson | 17 min |
| Oct 26, 8:26 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 49 min |
| Oct 26, 8:35 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 40 min |
| Oct 26, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 46 min |
| Oct 26, 9:17 PM CDT | Areal Flood Advisory | BMX | Jefferson | 118 min |
| Oct 26, 9:23 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 52 min |
| Oct 26, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 24 min |
| Oct 26, 9:59 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Jefferson, St. Clair, Talladega | 61 min |
| Oct 26, 10:44 PM CDT | Areal Flood Advisory | BMX | Etowah | 61 min |
| Oct 26, 10:54 PM CDT | Tornado Warning | BMX | Calhoun, St. Clair | 36 min |
| Oct 26, 10:56 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 34 min |
| Oct 26, 11:46 PM CDT | Areal Flood Advisory | BMX | Etowah | 119 min |
| Oct 27, 5:12 AM CDT | Tornado Warning | BMX | Talladega | 33 min |
| Oct 27, 5:42 AM CDT | Tornado Warning | BMX | Cleburne, Talladega | 33 min |
| Oct 27, 6:09 AM CDT | Tornado Warning | BMX | Chilton, Coosa, Shelby, Talladega | 36 min |
| Oct 27, 6:13 AM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 32 min |
| Oct 27, 6:22 AM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 23 min |
| Oct 27, 7:38 AM CDT | Tornado Warning | BMX | Clay | 26 min |
| Oct 27, 8:55 AM CDT | Tornado Warning | BMX | Chilton | 35 min |
| Oct 27, 9:52 AM CDT | Areal Flood Advisory | BMX | Chilton, Clay, Cleburne, Coosa, Randolph, Talladega and 1 more | 3 hr |
| Oct 27, 10:31 AM CDT | Tornado Warning | BMX | Clay, Coosa, Tallapoosa | 44 min |
| Oct 27, 11:09 AM CDT | Tornado Warning | BMX | Clay, Randolph, Tallapoosa | 26 min |
| Oct 27, 11:18 AM CDT | Areal Flood Advisory | BMX | Jefferson | 117 min |
| Oct 27, 1:20 PM CDT | Areal Flood Advisory | BMX | Shelby | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.